MathSciNet Relay Station
MathSciNet bibliographic data
MR1179631 (93h:62172) 62M15 (62M20)
Hurd, Harry L.; Leśkow, Jacek Estimation of the Fourier coefficient functions and their spectral densities for $\varphi$-mixing almost periodically correlated processes. Statist. Probab. Lett. 14 (1992), no. 4, 299–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement